MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE
Catalog Number 1010485-H
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.The reported use after expiration date issue was able to be confirmed.It should be noted that the hi-torque guide wires instructions for use, states: refer to the device label for any additional product-specific indications that may apply.A review of the labels attached to the electronic lot history record for this lot was conducted and all labels indicated an expiration date (use by date) of (b)(6) 2018.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.There is no indication of a product quality issue with respect to manufacture, design or labeling.The investigation determined the reported difficulties appear to be related to use error as the device was used past the expiration date.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional hi-torque guide wire referenced is filed under separate medwatch report.
 
Event or Problem Description
It was reported that during a peripheral procedure to treat a target lesion in the leg, two hi-torque pilot 200 guide wires were used.There was no reported device issue with either guide wire and no reported adverse patient effect.However, at some time, it was noted that the guide wires had been used after expiration date.No additional information was provided.

Brand Name
HI-TORQUE PILOT GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7895841
Report Number2024168-2018-07311
Device Sequence Number16766274
Product Code DQX
UDI-Device Identifier08717648073953
UDI-Public08717648073953
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number1010485-H
Device Lot Number6022571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR